# SDR DALA2024121811809

- Difficulty date: December 13, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION OUTBOARD FIXED TRAILING EDGE AT LEVEL RIB 13 TO RIB 14 ON LH WING (3EA). CORRECTIVE ACTION: REMOVED CORROSION ON O/B FIXED TRAILING EDGE AT LEVEL RIB13 TO RIB14 ON LH WING (3EA) AS PER A319 SRM 51-74-00-801. (0708883)
